Acta Mathematica Sinica, English Series

, Volume 23, Issue 1, pp 111–126 | Cite as

The Weighted Transience and Recurrence of Markov Processes

ORIGINAL ARTICLES

Abstract

Transience and recurrence are among the most important concepts in Markov processes. In this paper, we study the transience and recurrence for right processes with a given weight function, and characterize them by potentials, excessive functions, first hitting times and last exit times of the process. We also study the properties of recurrent states.

Keywords

w–recurrence w–transience last exit time right process 

MR (2000) Subject Classification

60J40 60J45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Sharpe, M.: General Theory of Markov Processes, Academic Press, San Diego, 1988Google Scholar
  2. 2.
    Getoor, R. K.: Transience and recurrence of Markov processes, in “Séminaire de probabilité XIV (univ. Strasbourg),” Lecture notes in Math. 784, Springer, Berlin, Heidelberg, New York, 397–409, 1980Google Scholar
  3. 3.
    Xi, F. B.: Invariant measure for the Markov process corresponding to a PDE system. Acta Mathematica Sinica, English Series, 21(3), 457–464 (2005)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Azéma, J., Kaplan–Duflo, M., Revuz, D.: Propriétés Relatives des Processus de Markov Récurrents. Zeit. Wahrscheinlichkeitstheorie, 13, 286–314 (1969)CrossRefGoogle Scholar
  5. 5.
    Azéma, J., Kaplan–Duflo, M., Revuz, D.: Récurrence Fine des Processus de Markov. Ann. Inst. Henri Poincaré, 11, 185–220 (1966)Google Scholar
  6. 6.
    Zhao, M. Z., Ying, J. G.: α–transience and α–recurrence of right processes. Acta Mathematica Sinica, English Series, 22(5), (2006)Google Scholar
  7. 7.
    Zhang, H. Z., Zhao, M. Z., Ying, J. G.: α–transience and α–recurrence for random walks and Lévy processses. Chineses Ann. Math. Ser. B, 26(1), 127–142 (2005)CrossRefGoogle Scholar
  8. 8.
    Zhao, M. Z., Ying, J. G.: Polynomial recurrence for Lévy processes. Chinese Ann. Math. Ser. B, 25(2), 165–174 (2004)CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang UniversityHangzhou 310027P. R. China
  2. 2.School of Computer and Computing ScienceZhejiang University City CollegeHangzhou 310015P. R. China

Personalised recommendations